# SDR C2XA10SH151

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 24,548 hours, 23,325 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426001
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK NR 1 ENGINE FWD LOWER PYLON FWD YOKE FITTING MOUNT VISUAL INDICATION OF CRACK.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE FWD LOWER PYLON FWD YOKE FITTING IAW EC5450-01028.   THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
